# SDR FDEA200904091237

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FOUND CRACK ON FWD UPPER JAMB DOOR 3 LT.  REPAIRED UPPER DOOR JAMB WEB IAW SRM 53-50-00 FIGURE 19 SHT 1 VOL I.
